# SDR C2XA08TY018

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 14,028 hours, 7,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LEFT OVERWING LIGHT IAW EMB 145XR AMM 33-50-07 OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
